MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100014514
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a ventricular tachycardia procedure, after catheters were inserted in the patient, a bent pin was found on the ensite amplifier resulting in cancellation of the procedure.When attempting to validate, it was noted that there was an amplifier error that mentioned a patch impedance error.The patch placement was verified and it was noted that there was a patch that was not glued on correctly.The patch was replaced, but the error message persisted.The physical status of the navlink was verified, but the issue persisted.Upon inspection, it was noted that there was a damaged pin on the ensite amplifier.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite velocity¿ amplifier was received for evaluation.Visual inspection revealed the chassis and labels showed signs of discoloring and wear due to age.Visual inspection of the front panel ports identified broken/missing pins within the ablation connector port (pin location 40, +5v) and the navx connector port (pin location 69, system reference), reproducing the reported symptom.Power was applied to the amplifier and the amplifier passed power-on-self-test (post).The amplifier went status ready ¿green¿ and communicated with the test ensite computer.Evaluation of the board status showed all boards status are green indicating passing results.The reported event was able to be reproduced by visual inspection.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to physical damage to a pin within the navx connector assembly.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23496847
Report Number2184149-2025-00175
Device Sequence Number9115891
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(10)6041362
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Catalogue Number100014514
Device Lot Number6041362
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer01/16/2026
03/23/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date02/15/2026
04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight110 KG